MathSciNet Relay Station
MathSciNet bibliographic data
MR526487 (80h:65058) 65L10
Keller, H. B.; Pereyra, V. Difference methods and deferred corrections for ordinary boundary value problems. SIAM J. Numer. Anal. 16 (1979), no. 2, 241–259.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement